MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310030
Medical Device Problem Codes Nonstandard Device (1420); Fitting Problem (2183); Connection Problem (2900); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.A visual examination of the device found that the coil was kinked and stretched up to approximately 5cm distal from the handshake connection and was detached.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the connector was poor.A 1.50mm rotablator rotalink plus was selected for percutaneous coronary intervention (pci).During the procedure, it was noted that the connector was poor.The procedure was completed with another of the same device.No further complications were reported and the patient was in good condition after the procedure.However, device analysis revealed that the device was detached.
 
Additional Manufacturer Narrative
Device evaluated by mfr.The device was returned for analysis.A visual examination of the device found that the coil was kinked and stretched up to approximately 5cm distal from the handshake connection and was detached.
 
Event or Problem Description

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23290062
Report Number2124215-2025-71010
Device Sequence Number17532652
Product Code MCX
UDI-Device Identifier08714729228363
UDI-Public08714729228363
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310030
Device Catalogue NumberH749236310030
Device Lot Number0035416281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale